Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Intertwining operator superalgebras and vertex tensor categories for superconformal algebras, II


Authors: Yi-Zhi Huang and Antun Milas
Journal: Trans. Amer. Math. Soc. 354 (2002), 363-385
MSC (1991): Primary 17B69, 17B68; Secondary 17B65, 81R10, 81T40, 81T60
Published electronically: August 21, 2001
MathSciNet review: 1859279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct the intertwining operator superalgebras and vertex tensor categories for the $N=2$ superconformal unitary minimal models and other related models.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B69, 17B68, 17B65, 81R10, 81T40, 81T60

Retrieve articles in all journals with MSC (1991): 17B69, 17B68, 17B65, 81R10, 81T40, 81T60


Additional Information

Yi-Zhi Huang
Affiliation: Department of Mathematics, Kerchof Hall, University of Virginia, Charlottesville, Virginia 22904-4137 and Department of Mathematics, Rutgers University, 110 Frelinghuysen Rd., Piscataway, New Jersey 08854-8019 (permanent address)
Email: yzhuang@math.rutgers.edu

Antun Milas
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Rd., Piscataway, New Jersey 08854-8019
Email: amilas@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02869-0
PII: S 0002-9947(01)02869-0
Keywords: $N=2$ superconformal algebras, intertwining operator superalgebras, vertex tensor categories
Received by editor(s): April 18, 2000
Received by editor(s) in revised form: February 21, 2001
Published electronically: August 21, 2001
Additional Notes: The research of Y.-Z. H. is supported in part by NSF grants DMS-9622961 and DMS-0070800.
The research of A. M. is supported in part by NSF grants.
Article copyright: © Copyright 2001 American Mathematical Society